# SDR AALA201806069008

- Difficulty date: May 29, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Part time: 47,762 hours, 26,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING INBOARD FLAP WAS FOUND TO BE DEBONDED,  BETWEEN RWS 70 - 141,  RIB 8 TO 10.  REPAIRED THE FLAP IAW SRM 57-52-00-283-009.
